# SDR YENA200319

- Difficulty date: August 2, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 10,026 hours, 4,037 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079017
- Part serial: CWDDDH16800
- Condition: Failed
- Location: Landing Gear
- Part time: 10,026 hours, 4,037 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GO-AROUND MANEUVER, LANDING GEAR WOULD NOT RETRACT.  GOT A (LANDING GEAR NOT UPLOCKED)  ECAM FOLLOWED BY L/G DOOR NOT CLOSED ECAM - WE PUT L/G HANDLE BACK DOWN - GEAR ALREADY DOWN".  AIRCRAFT FLEW BACK TO JFK UNDER MEL 32-31-00 WITHOUT PASSENGER. L/D DOOR SELECTOR VALVE WAS REPLACED BUT DID NOT CORRECT THE PROBLEM.  THE PROBLEM WAS CORRECTED UPON REPLACING THE L/G SELECTOR VALVE.
